You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Factorization of Measures and Perfection
Proceedings of the American Mathematical Society
Vol. 97, No. 1 (May, 1986), pp. 30-32
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2046074
Page Count: 3
You can always find the topics here!Topics: Mathematical theorems, Transition probabilities, Radon, Factorization, Perfection, Topological theorems, Separable spaces, Probabilities
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
It is proved that a probability measure P defined on a countably generated measurable space (Y, C) is perfect iff every probability measure on R × Y having P as marginal can be factored. This result leads to a generalization of a theorem due to Blackwell and Maitra.
Proceedings of the American Mathematical Society © 1986 American Mathematical Society